# SDR 2006UALA01284

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 46,369 hours, 27,335 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Condition: Separated
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THUMPING-GRINDING NOISE. FOUND LEFT NOSE STEERING ACTUATOR ROD END COMING APART.    REPLACED LEFT NOSE GEAR STEERING CYLINDER. DIRTY/CORRODED, MISSING PROTECTIVE CAPS AND ORIFICE PLUGS. AD REVIEW ACCOMPLISHED. UNIT LEAKING. VERIFIED, ROD END SLIGHTLY LOOSE.  TESTED UNIT FOR OPERATION AND LEAKS. UNIT PERFORMED WITH PASSING RESULTS. REMOVED ROD END AND CLEANED. INSTALLED NEW LOCK WASHER, RETORQUED ROD END, AND REPLACED O-RINGS. UNIT READY FOR SERVICE.
